Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 76, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at May 24, 2015, 2:10 AM CDT for 7 counties in Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2015, 2:10 AM CDT (07:10 UTC)
- Expired
- May 24, 2015, 5:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Goliad County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX
The radar
The Corpus Christi radar (KCRP), 84 km from the middle of the area, began a volume at 07:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 7.2 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1269 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1093 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
512
WGUS54 KCRP 240710
FFWCRP
TXC007-025-057-175-391-409-469-241000-
/O.NEW.KCRP.FF.W.0076.150524T0710Z-150524T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
210 AM CDT SUN MAY 24 2015
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
VICTORIA COUNTY IN SOUTH CENTRAL TEXAS...
NORTHEASTERN SAN PATRICIO COUNTY IN SOUTH CENTRAL TEXAS...
ARANSAS COUNTY IN SOUTH CENTRAL TEXAS...
CALHOUN COUNTY IN SOUTH CENTRAL TEXAS...
GOLIAD COUNTY IN SOUTH CENTRAL TEXAS...
REFUGIO COUNTY IN SOUTH CENTRAL TEXAS...
SOUTHEASTERN BEE COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 500 AM CDT
* AT 206 AM CDT...DOPPLER RADAR INDICATED A LARGE AREA OF
THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. RADAR
ESTIMATES OF ONE TO TWO INCHES OF RAIN HAS ALREADY FALLEN ACROSS
PORTIONS OF THE WARNED AREA. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3
INCHES ARE POSSIBLE AS THUNDERSTORMS TRAIN ACROSS THE AREA. FLASH
FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
VICTORIA...PORT LAVACA...ROCKPORT...REFUGIO...GOLIAD...WOODSBORO...
SEADRIFT...MCFADDIN...GUADALUPE...LAMAR...FANNIN...ARANSAS PASS...
BAYSIDE...QUINTANA...VICTORIA DETAR HOSPITAL NORTH...LONG MOTT...
PALM HARBOR...COLETO CREEK PARK...VICTORIA REGIONAL AIRPORT AND
CHARCO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2842 9644 2837 9666 2827 9663 2847 9679
2840 9678 2843 9685 2842 9686 2819 9675
2830 9657 2829 9657 2794 9706 2789 9702
2795 9710 2784 9705 2784 9707 2815 9755
2868 9772 2890 9745 2887 9730 2909 9696
$$
TE1 follow-up statement
629
WGUS74 KCRP 240840
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
340 AM CDT SUN MAY 24 2015
TXC007-025-057-175-391-409-469-241000-
/O.CON.KCRP.FF.W.0076.000000T0000Z-150524T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VICTORIA TX-SAN PATRICIO TX-ARANSAS TX-CALHOUN TX-GOLIAD TX-
REFUGIO TX-BEE TX-
340 AM CDT SUN MAY 24 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR
VICTORIA...NORTHEASTERN SAN PATRICIO...ARANSAS...CALHOUN...GOLIAD...
REFUGIO AND SOUTHEASTERN BEE COUNTIES...
AT 319 AM CDT...DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS
PRODUCING THE HEAVIEST RAIN HAVE MOVED EAST OF MOST OF THE WARNED
AREA...EXCEPT FOR CALHOUN COUNTY WHERE HEAVY RAIN CONTINUES.
ADDITIONAL LIGHT TO MODERATE RAIN WILL CONTINUE ACROSS
VICTORIA...SAN PATRICIO...ARANSAS...GOLIAD...REFUGIO COUNTIES. RADAR
ESTIMATES OF ONE TO TWO INCHES OF RAIN WITH ISOLATED 2.5 INCHES HAVE
ALREADY FALLEN ACROSS THE AREA WITH AN ADDITIONAL ONE HALF OF AN
INCH POSSIBLE ACROSS THE WARNED AREA.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
VICTORIA...PORT LAVACA...ROCKPORT...REFUGIO...GOLIAD...WOODSBORO...
SEADRIFT...MCFADDIN...GUADALUPE...LAMAR...FANNIN...ARANSAS PASS...
BAYSIDE...QUINTANA...VICTORIA DETAR HOSPITAL NORTH...LONG MOTT...PALM
HARBOR...COLETO CREEK PARK...VICTORIA REGIONAL AIRPORT AND CHARCO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2842 9644 2837 9666 2827 9663 2847 9679
2840 9678 2843 9685 2842 9686 2819 9675
2830 9657 2829 9657 2794 9706 2789 9702
2795 9710 2784 9705 2784 9707 2815 9755
2868 9772 2890 9745 2887 9730 2909 9696
$$
TEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at May 24, 12:29 AM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, May 24, 12:29 AM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1229 AM CDT SUN MAY 24 2015
.DISCUSSION...UPDATED FOR 06Z AVIATION.
&&
.AVIATION...LINE OF THUNDERSTORMS APPROACHING ALI TAF SITE AT
ISSUANCE TIME...AND WILL REACH CRP IN THE NEXT 1-2 HOURS.
SCATTERED CONVECTION IS BEGINNING TO DEVELOP NEAR VCT SITE AS
WELL. EXPECT OCCASIONAL THUNDERSTORMS THROUGH THE NIGHT...WITH
MAINLY MVFR CIGS. CHANCES FOR THUNDERSTORM DEVELOPMENT MAY BE
LIMITED DURING THE DAY ON SUNDAY DUE TO THE MORNING CONVECTION AND
CLOUD COVER. WILL CONTINUE A CHANCE FOR SHOWERS DURING THE DAY
THOUGH. GUSTY WINDS POSSIBLE BOTH WITH OVERNIGHT CONVECTION AND
WITH GRADIENT WINDS THIS AFTERNOON.
&&
.PREV DISCUSSION... /ISSUED 1043 PM CDT SAT MAY 23 2015/
DISCUSSION...CONVECTIVE LINE OF STORMS CURRENTLY IN WEB COUNTY
AND SOUTHWARD INTO DEEP SOUTH TEXAS. THIS LINE WILL CONTINUE TO
PROGRESS EASTWARD THROUGH THE NIGHT...POSSIBLY BOWING OUT WITH
STRONG WINDS. A SEVERE THUNDERSTORM WATCH IS NOW IN EFFECT FOR
JIM WELLS COUNTY EASTWARD...AND NORTH TO REFUGIO AND ARANSAS
COUNTIES. THE TORNADO WATCH REMAINS IN EFFECT FOR MUCH OF THE
REST OF SOUTH TEXAS. THE ONLY COUNTIES NOT IN ONE OF THESE WATCHES
ARE VICTORIA AND CALHOUN.
PREV DISCUSSION... /ISSUED 648 PM CDT SAT MAY 23 2015/
DISCUSSION...THE STORMS PREDICTION CENTER HAS PLACED THE NORTH
AND WESTERN PORTIONS OF S TX IN A TORNADO WATCH UNTIL 3 AM CDT.
CONVECTION OVER MEX AND THE HILL COUNTRY IS EXPECTED TO PROGRESS
EASTWARD THIS EVENING WITH THE PRIMARY THREATS BEING WIND DAMAGE
FROM STRAIGHT LINE WINDS AND ISOLATED TORNADOES...AND FLASH
FLOODING WITH A SECONDARY THREAT POSSIBLY BEING HAIL BUT IS LESS
LIKELY. UPDATES HAVE BEEN SENT. ALSO SEE AVIATION DISCUSSION BELOW
FOR THE 00Z TAFS.
AVIATION...CURRENT VFR CONDITIONS ACROSS S TX ARE EXPECTED TO
DETERIORATE LATER THIS EVENING AND OVERNIGHT IN RESPONSE TO
EXPECTED STRONG TO SEVERE STORMS MOVG ACROSS S TX FROM MEX. THESE
STORMS ARE EXPECTED TO REACH THE COAST TOWARD SUNRISE WITH A LULL
IN THE CONVECTION IN ITS WAKE. HAVE GONE WITH TEMPO GROUPS FOR
TIMING OF BEST CHC FOR STRONGEST STORMS FOLLOWED WITH VCSH BY MID
MORNING SUNDAY AND NO MENTION IN THE AFTERNOON. HOWEVER...ANOTHER
ROUND OF STORMS MAY BE POSSIBLE DURING THE DAY SUNDAY UNLESS THE
ATMOSPHERE STABILIZES BEHIND TONIGHTS CONVECTION. THEREFORE...VFR
THIS EVENING...LOWERING TO MVFR/IFR OVERNIGHT THEN BACK TO VFR BY
MID TO LATE SUNDAY MORNING.
PREV DISCUSSION... /ISSUED 400 PM CDT SAT MAY 23 2015/
SHORT TERM...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY.
DANGEROUS FLASH FLOOD POTENTIAL EXISTS ACROSS THE RIO GRANDE/WESTERN
BRUSH COUNTRY TONIGHT SHIFTING TOWARD THE COASTAL BEND EARLY
SUNDAY. RADAR SHOWS A LARGE AREA OF CONVECTION JUST NORTH OF OUR
AREA ACROSS THE HILL COUNTRY THIS AFTERNOON WITH TWO ADDITIONAL
LINES FORMING TO THE WEST IN MX. ALL OF THESE SYSTEMS WILL TRAIN
OVER THE HIGHLIGHTED AREAS AND COULD RESULT IN A SIGNIFICANT FLASH
FLOOD EVENT OVER ALREADY SATURATED GROUNDS AND FLOODED RIVER
BASINS. ATMOS IS ALSO VERY UNSTABLE WITH INCREASING DEEP LAYER
SHEAR WHICH COULD RESULT IN A FEW SEVERE STORMS WITH DAMAGING
WINDS BEING THE PRIMARY THREAT. HOWEVER AN ISOLATED TORNADO CANNOT
BE RULED OUT. NOT SURE HOW MUCH ACTIVITY WE'LL SEE ON SUNDAY GIVEN
THE ATMOS SHOULD BE WORKED OVER FROM MORNING CONVECTION. HOWEVER
MODELS ALL SHOW STRONG INSTABILITY RE-DEVELOPING BY AFTN. IF
CONVECTION FIRES ALONG ANY LEFT-OVER OUTFLOW BOUNDARIES IT COULD
QUICKLY BECOME SEVERE...WITH FLASH FLOODING A CONTINUING THREAT.
ANOTHER S/W ON MONDAY WILL TRIGGER ADDITIONAL STORMS WITH THE
POTENTIAL FOR FLASH FLOODING. STRONG INSTABILITY AND MODEST SHEAR
COULD RESULT IN A FEW SEVERE STORMS AS WELL. SPC HAS HIGHLIGHTED
THE AREA IN A SLIGHT RISK ON MONDAY.
LONG TERM...(MEMORIAL DAY THROUGH SATURDAY)...EXTENDED BEGINS WHERE
THE SHORT TERM LEFT OFF...WITH ANOTHER DAY OF POTENTIAL FOR FLOODING
AND SEVERE WEATHER. WITH CONSIDERABLE INSTABILITY AND VERY HIGH
WATER CONTENT...EXPECT SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS PRODUCING TORRENTIAL RAINFALL AND THE POSSIBILITY OF
LARGE HAIL AND DAMAGING WINDS.
BEGINNING TUESDAY UPPER SUPPORT SHIFTS EASTWARD...BUT CONTINUING
HIGH MOISTURE CONTENT AND LEFTOVER BOUNDARIES MAY BE ENOUGH FOR
ISOLATED CONVECTION WITH MUCH LOWER RAINFALL AMOUNTS. WILL CONTINUE
LOW POPS THROUGH THE WEEK.
TEMPERATURES THROUGH THE WEEK WILL REMAIN NEAR NORMALS FOR LATE
MAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 84 76 85 77 86 / 70 60 60 50 40
VICTORIA 82 73 83 73 85 / 80 60 60 60 40
LAREDO 90 74 91 75 91 / 30 30 40 40 30
ALICE 86 74 87 76 88 / 60 50 60 50 40
ROCKPORT 83 77 83 77 84 / 80 60 60 60 40
COTULLA 88 72 87 72 88 / 40 30 50 40 30
KINGSVILLE 86 75 86 77 88 / 60 50 60 50 40
NAVY CORPUS 83 77 83 78 84 / 70 60 60 50 40
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING
ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
REFUGIO...SAN PATRICIO...VICTORIA...WEBB.
GM...SMALL CRAFT ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
O'CONNOR...COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS
OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA
SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT
ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO
MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.
&&
PZ/83...AVIATIONHazardous weather outlook, May 23, 6:53 PM CDT, 7 hours 17 minutes before
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
In the hours before
Local storm report, May 23, 10:44 PM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1044 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 PM FLASH FLOOD 1 WNW LAREDO 27.54N 99.50W
05/23/2015 WEBB TX EMERGENCY MNGR
FLOODED ALONG PARK DR AND TAYLOR STREET WITH STRANDED
MOTORIST IN HIGH WATER
&&
HARTSpecial weather statement, May 23, 11:06 PM CDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1106 PM CDT SAT MAY 23 2015
TXZ239-240-240500-
DUVAL-WEBB-
1106 PM CDT SAT MAY 23 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN WEBB AND
WESTERN DUVAL COUNTIES...
AT 1105 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF CALLAGHAN TO 16 MILES NORTHEAST
OF RANCHITOS LAS LOMAS TO 17 MILES NORTHEAST OF OILTON TO JIM HOGG
COUNTY AIRPORT TO NEAR SOUTH FORK ESTATES TO NEAR ESCOBAS...AND
MOVING NORTHEAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FREER...BRUNI AND REALITOS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR SOUTH CENTRAL
TEXAS.
LAT...LON 2752 9898 2762 9915 2783 9936 2804 9919
2805 9889 2796 9866 2784 9848 2752 9841
2742 9847 2734 9854 2736 9856 2736 9859
2734 9859 2734 9862 2736 9863 2735 9880
2727 9880 2727 9892
TIME...MOT...LOC 0405Z 233DEG 21KT 2791 9931 2779 9901 2768 9883 2736
9876 2726 9882 2714 9902
HARTLocal storm report, May 24, 1:29 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
129 AM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0123 AM TSTM WND GST 5 WNW CORPUS CHRISTI 27.77N 97.50W
05/24/2015 M50 MPH NUECES TX ASOS
&&
HARTSpecial weather statement, May 24, 1:44 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
144 AM CDT SUN MAY 24 2015
TXZ232-234-242>246-240730-
NUECES-SAN PATRICIO-REFUGIO-BEE-ARANSAS-KLEBERG-VICTORIA-
144 AM CDT SUN MAY 24 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN NUECES...
EASTERN SAN PATRICIO...ARANSAS...REFUGIO...NORTHEASTERN KLEBERG AND
SOUTHEASTERN BEE COUNTIES...
AT 142 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR PAPALOTE TO KINGS CROSSING GOLF COURSE TO 10
MILES NORTH OF KENEDY COUNTY WIND FARMS...AND MOVING NORTH AT 35 MPH.
WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CORPUS CHRISTI...PORTLAND...ROCKPORT...SINTON...PORT ARANSAS...
TAFT...REFUGIO...WOODSBORO...INGLESIDE...ARANSAS PASS...GREGORY...ST.
PAUL...INGLESIDE ON THE BAY...BAYSIDE...QUINTANA...PALM HARBOR...
FLOUR BLUFF...INGLESIDE--ARANSAS PASS...CORPUS CHRISTI COUNTRY CLUB
AND MALAQUITE BEACH.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2759 9729 2759 9730 2729 9740 2816 9758
2843 9748 2839 9737 2857 9715 2888 9728
2818 9695 2820 9692 2818 9693 2808 9724
2797 9718 2812 9704 2811 9703 2794 9701
2791 9714 2783 9705 2728 9737
TIME...MOT...LOC 0642Z 202DEG 43KT 2816 9754 2763 9739 2719 9749
HARTLocal storm report, May 24, 1:55 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
155 AM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0154 AM TSTM WND DMG GREGORY 27.92N 97.29W
05/24/2015 SAN PATRICIO TX LAW ENFORCEMENT
POWERLINES DOWN ON 2ND STREET IN GREGORY
&&
HARTLocal storm report, May 24, 2:07 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
207 AM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 AM TSTM WND DMG 1 N CORPUS CHRISTI 27.77N 97.42W
05/24/2015 NUECES TX FIRE DEPT/RESCUE
DAMAGE IN AREA OF TARLETON, SARITA, AND SOLEDAD. HEB
STORE SUFFERED SOME DAMAGE.
&&
HARTThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 8:32 PM CDT | River Flood Warning | CRP | Live Oak | 18 days |
| May 23, 9:07 PM CDT | Flash Flood Warning | CRP | Webb | 3 hr |
| May 23, 9:45 PM CDT | Special Weather Statement | CRP | Webb | 45 min |
| May 23, 10:15 PM CDT | Special Weather Statement | CRP | Webb | 45 min |
| May 23, 10:23 PM CDT | Flash Flood Warning | CRP | Webb | 112 min |
| May 23, 11:06 PM CDT | Special Weather Statement | CRP | Duval | 54 min |
| May 23, 11:47 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells | 43 min |
| May 23, 11:48 PM CDT | Flash Flood Warning | CRP | Duval, Webb | 117 min |
| May 24, 12:10 AM CDT | Severe Thunderstorm Warning | CRP | Jim Wells, Kleberg | 35 min |
| May 24, 12:34 AM CDT | Flash Flood Warning | CRP | Jim Wells, Kleberg, Nueces | 116 min |
| May 24, 12:44 AM CDT | Severe Thunderstorm Warning | CRP | Kleberg, Nueces | 46 min |
| May 24, 12:56 AM CDT | Special Marine Warning | CRP | 94 min | |
| May 24, 1:02 AM CDT | Flash Flood Warning | CRP | Jim Wells, Kleberg, Nueces, San Patricio | 118 min |
| May 24, 1:11 AM CDT | Severe Thunderstorm Warning | CRP | Nueces, San Patricio | 34 min |
| May 24, 1:23 AM CDT | Special Marine Warning | CRP | 82 min | |
| May 24, 1:44 AM CDT | Special Weather Statement | CRP | Refugio, San Patricio | 46 min |
| May 24, 1:49 AM CDT | Severe Thunderstorm Warning | CRP | Aransas, Refugio, San Patricio | 41 min |
| May 24, 2:14 AM CDT | Tornado Warning | CRP | Aransas, Refugio | 31 min |
| May 24, 2:28 AM CDT | Severe Thunderstorm Warning | CRP | Aransas, Calhoun, Goliad, Refugio, Victoria | 47 min |
| May 24, 2:30 AM CDT | Special Marine Warning | CRP | 2 hr | |
| May 24, 3:12 AM CDT | Severe Thunderstorm Warning | CRP | Calhoun, Victoria | 33 min |
| May 24, 3:15 AM CDT | Special Marine Warning | CRP | 2 hr | |
| May 24, 3:46 AM CDT | Special Weather Statement | CRP | Calhoun | 14 min |
| May 24, 4:17 AM CDT | Special Marine Warning | CRP | 88 min | |
| May 24, 9:20 AM CDT | River Flood Warning | CRP | Calhoun, Goliad, Refugio, Victoria | 10 days |
| May 24, 9:43 AM CDT | River Flood Warning | CRP | McMullen | 3 days |
| May 24, 9:56 AM CDT | Small Craft Advisory | CRP | 10 hr | |
| May 24, 9:56 AM CDT | Small Craft Advisory | CRP | 33 hr | |
| May 24, 10:00 AM CDT | Rip Current Statement | CRP | Aransas, Calhoun, Kleberg, Nueces, San Patricio | 35 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.